# SDR UIEA2015093000559

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,032 hours, 37,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 2171
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT L1 & ABOVE WING & LT SIDE INOPERATIVE.  R & R EMER LIGHT BATTERY PACK & POWER SUPPLY IAW AMM 33-51-07.  EMER LIGHTS OPERATIONS CHECKED GOOD UNIT M738 REPLACED.
